Algebraic foliations defined by complete vector fields

Volume 94 / 2011

Alvaro Bustinduy Banach Center Publications 94 (2011), 143-151 MSC: Primary 32M25; Secondary 32L30, 32S65. DOI: 10.4064/bc94-0-7

Abstract

The aim of this note is to give a clearer and more direct proof of the main result of another paper of the author. Moreover, we give some complementary results related to $R$-complete algebraic foliations with $R$ a rational function of type $\mathbb{C}^{\ast}$.

Authors

  • Alvaro BustinduyDepartamento de Ingeniería Industrial
    Escuela Politécnica Superior
    Universidad Antonio de Nebrija
    C/ Pirineos 55
    28040 Madrid, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image